# SDR 97ZZZX998

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EITLI
- Make and model: Airbus A320-231
- Aircraft serial: 429
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Component: 2510003205
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

A SMALL FIRE INSIDE NR 2 OVEN OCCURRED DURING CRUISE OF FLT 5118.  CABIN CREW EXTINGUISHED THE FIRE USING A HALON FIRE EXTINGUISHER.  NO OTHER EMERGENCY PROCEDURES WERE REQUIRED.  SOURCE WAS UNDETERMINED.  IT IS SUSPECTED TO BE COMBUSTIBLE MATERIAL IN OR ON A FOOD CARRIER.  OVEN WAS REPLACED AS PRECAUTION AND SENT OUT FOR SHOP CHECK.  STATUS OPEN PENDING SHOP REPORT.
